# SDR YWYR201209158826

- Difficulty date: November 8, 2011
- Submitted: September 15, 2012
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N1946G
- Make and model: Cessna 421B
- Aircraft serial: 421B0846
- Aircraft time: 7,926 hours
- Engine: Cont GTSIO520H
- Engine time: 1,059 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Part time: 1,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HIGH RPM DROP DURING MAGNETO DROP OFF CHECK.  ISOLATED PROBLEM TO NR 5 CYLINDER BY USE OF GRAPHIC ENGINE MONITOR.  REMOVED ALL SPARK PLUGS AND FOUND 1 SPARK PLUG ON NR 5 CYLINDER HAD CRACKED INSULATOR TIP.  INSTALLED NEW SPARK PLUG.  GROUND RUN UP AND MAGNETO DROP OFF CHECK WAS NORMAL.
